# SDR REXA2025032100339

- Difficulty date: January 22, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332371
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 27 FROM FS 517 TO FS 597 IN THE FWD BAGGAGE BAY INSTALLED NEW STRINGER 27 AND REPAIR SPLICE IAW CRJ700 SRM 53-00-03-201-001-A01
